MathSciNet Relay Station
MathSciNet bibliographic data
MR523268 (80i:14014) 14K07 (14G25 14K15)
Kubert, Daniel Sion Universal bounds on the torsion of elliptic curves. Compositio Math. 38 (1979), no. 1, 121–128.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement